Alert archive / Arizona / Special Weather Statements in 2011

Special Weather Statement, NWS Phoenix, AZ

August 3, 2011Maricopa County, Arizona

NWS Phoenix, AZ issued this special weather statement at Aug 3, 2011, 6:13 PM MST for Maricopa County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 6:13 PM MST (01:13 UTC)
Expired
Aug 3, 2011, 7:00 PM MST
In force
47 min
Issued by
NWS Phoenix, AZ

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 85 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
375 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
3246 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WWUS85 KPSR 040113
SPSPSR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
613 PM MST WED AUG 3 2011

AZZ022-023-027-040200-
MARICOPA AZ-
613 PM MST WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 700 PM MST

AT 609 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF COTTON CENTER...MOVING NORTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 85 BETWEEN BUCKEYE AND COTTON CENTER...

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3338 11254 3319 11235 3305 11268 3320 11280
TIME...MOT...LOC 0113Z 236DEG 10KT 3317 11265

$$

WOODALL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:30 PM MST, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 3, 3:30 PM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST WED AUG 3 2011

.SYNOPSIS...
HOT WEATHER IS EXPECTED THROUGH THURSDAY...ALONG WITH EXCESSIVE HEAT
ON THE DESERTS OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA. SLIGHTLY
COOLER TEMPERATURES WILL DEVELOP FRIDAY AND THE WEEKEND. STORM
CHANCES WILL BE CONFINED PRIMARILY TO THE HIGHER TERRAIN OF
EAST-CENTRAL AND SOUTHEAST ARIZONA THROUGH THE WEEKEND. DEEP MONSOON
MOISTURE WILL RETURN TO THE REGION NEXT WEEK ALONG WITH AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.DISCUSSION...
AFTERNOON TEMPS ARE STARTING TO CATCH UP TO YESTERDAYS READINGS.
EXPECT ANOTHER WARM NIGHT AND HOT DAY THURSDAY WHICH KEEP EXCESSIVE
HEAT CONDITIONS GOING IN THE WARNING AREA. SLIGHTLY COOLER TEMPS
FRIDAY SHOULD LEAD TO CONDITIONS DIPPING BELOW EXCESSIVE HEAT
CRITERIA.

TONIGHT...BEST STORM ACTIVITY HAS BEEN OVER EAST CENTRAL ARIZONA
UNDER AN UPPER LEVEL DEFORMATION ZONE/COL AREA. DECREASED MOISTURE
OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA IS EVIDENT IN
SATELLITE IMAGERY WITH DIMINISHED CONVECTIVE ACTIVITY COMPARED TO 24
HOURS AGO. THE CYCLONIC CIRCULATION OVER SOUTHEAST ARIZONA APPEARS
TO HAVE FACILITATED ONLY ISOLATED THUNDERSTORM ACTIVITY SO FAR.
HOWEVER...CLOUDINESS ASSOCIATED WITH IT HAS NOW DISSIPATED AND
SHOULD ALLOW FOR BETTER SURFACE HEATING. THIS MAY BE SUFFICIENT FOR
DECENT STORM DECENT STORM ACTIVITY WHICH COULD SEND STRONG OUTFLOWS
INTO THE LOWER ELEVATIONS OF SOUTH-CENTRAL ARIZONA. OUTFLOWS WILL
NEED TO BE STRONG TO OVERCOME CAPPING IN THE SOUNDING. GIVEN THE
UNCERTAINTIES...HELD OFF ON INSERTING STORM CHANCES OVER THE PHOENIX
AREA.

THURSDAY THROUGH SATURDAY...
MODELS INDICATE THAT MOISTURE WILL HANG AROUND OVER THE SOUTHEAST
THIRD OF ARIZONA AND INTO SOUTHWEST MARICOPA COUNTY THE NEXT FEW
DAYS AS SOUTHWESTERLY FLOW ALOFT PREVAILS AND THE RIDGE AXIS REMAINS
SOMEWHAT SUPPRESSED. SOUTHEAST ARIZONA WILL GENERALLY REMAIN UNDER A
DEFORMATION ZONE BETWEEN TWO ANTICYCLONIC REGIONS WHICH WILL KEEP
UPPER LEVELS FROM BEING LESS HOSTILE TO STORM DEVELOPMENT. MOISTURE
AND CAPE FOR OUR AREA WILL BE SUCH THAT WE WOULD EXPECT FAIRLY
MEAGER ACTIVITY OVER OUR FORECAST AREA BUT STILL SUBJECT TO OUTFLOWS
FROM DISTANT STORMS. AS FOR THE HEAT...ANTICIPATE TEMPS TO SLOWLY
DECLINE AFTER THURSDAY.

SUNDAY THROUGH TUESDAY...
DEEP MEXICAN MONSOON MOISTURE IS FORECAST TO FLOW NORTH INTO AZ
AGAIN EARLY NEXT WEEK. MOST STORMS THIS PERIOD WILL FAVOR SOUTHEAST
AZ AND THE HIGHER TERRAIN OF CENTRAL AZ. HOWEVER MID LEVEL
CONVECTIVE STEERING CURRENTS WILL BECOME SOUTHERLY...SO THERE IS A
POSSIBILITY THAT CONVECTION MY DRIFT NORTH TOWARD THE PHOENIX AND
CASA GRANDE...OR DEVELOP ALONG CONVECTIVE OUTFLOW BOUNDARIES.
INCREASED MOISTURE WILL ALSO HELP TO KEEP TEMPS FROM GETTING WELL
ABOVE NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
EXPECT SLOWER ONSET OF WESTERLY AFTERNOON WINDS...ESPECIALLY KIWA.
LINGERING MOISTURE WILL SUPPORT THE TYPICAL AFTERNOON THUNDERSTORM
DEVELOPMENT ESPECIALLY NORTH THROUGH EAST OF KPHX...WITH LOW
PROBABILITIES OF ANY STORMS MAKING IT INTO THE METRO AREA.
HOWEVER...CANNOT RULE OUT THE CHANCE FOR SOME STORM OUTFLOWS TO
REACH THE METRO AREA ACCOMPANIED BY REDUCED VISIBILITIES IN DUST
BETWEEN 01-07Z. LINGERING SCATTERED TO BROKEN DEBRIS CLOUDS AOA
12KFT WILL LAST INTO THE MORNING HOURS.

SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...INCLUDING KBLH
AND KIPL...

REDUCED MOISTURE IS EXPECTED TO KEEP THUNDERSTORM ACTIVITY WELL TO
THE EAST OF THE TAF SITES THROUGH THURSDAY. SURFACE WINDS WILL
FOLLOW FAMILIAR DIURNAL PATTERNS. EXPECT LITTLE IF ANY CLOUDS EXCEPT
PERHAPS FOR SOME CIRRUS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
MID AND UPPER LEVEL WINDS THIS WEEKEND WILL REMAIN FROM THE
SOUTHWEST...HELPING TO KEEP A SLIGHTLY DRIER AND WARMER AIRMASS IN
PLACE. LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK LOW LEVEL
MOISTURE WILL LIKELY TREND UPWARD...SUGGESTING A RETURN OF MORE
WIDESPREAD AFTERNOON SHOWERS AND THUNDERSTORMS ALONG WITH HIGHER
HUMIDITY VALUES AND LOWER TEMPERATURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST THURSDAY
     AZZ020>023-025>028.

CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THURSDAY CAZ031.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ/VASQUEZ
AVIATION...AJ/NOLTE
FIRE WEATHER...INIGUEZ
Hazardous weather outlook, Aug 3, 6:05 AM MST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
605 AM MST WED AUG 3 2011

AZZ020>023-025>028-CAZ031-041300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-
605 AM MST WED AUG 3 2011 /605 AM PDT WED AUG 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT. SEE THE EXCESSIVE HEAT
WARNING PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT ON THURSDAY. SEE THE
EXCESSIVE HEAT WARNING PRODUCT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-041300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
605 AM MST WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. THE PRIMARY HAZARDS ARE STRONG GUSTY WINDS.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THURSDAY THROUGH EARLY NEXT WEEK. THE PRIMARY HAZARDS
ARE STRONG GUSTY WINDS.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-032-033-041300-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
605 AM PDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Aug 3, 4:46 PM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
446 PM MST WED AUG 3 2011

AZZ027-040030-
MARICOPA AZ-
446 PM MST WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 530 PM MST

AT 440 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS JUST EAST AND SOUTHEAST OF GILA
BEND...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS.

LOCATIONS IMPACTED INCLUDE...
   BOSQUE...INTERSTATE 8 EAST OF GILA BEND...HIGHWAY 238 BETWEEN
GILA BEND AND MOBILE.

BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3310 11243 3287 11231 3278 11267 3295 11274
TIME...MOT...LOC 2344Z 247DEG 7KT 3291 11260

WOODALL
Special weather statement, Aug 3, 5:07 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
507 PM MST WED AUG 3 2011

AZZ023-024-027-028-040045-
MARICOPA AZ-PINAL AZ-
507 PM MST WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 545 PM MST

AT 453 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 9 MILES WEST OF
MARICOPA...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. VERY SMALL
HAIL MAY EVEN BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
   SOUTH PHOENIX...AHWATUKEE AND CHANDLER...
   DOWNTOWN PHOENIX...TEMPE AND LAVEEN...
   SKY HARBOR AIRPORT AND ARIZONA STATE UNIVERSITY...
   DOWNTOWN SCOTTSDALE AND PHOENIX...
   PARADISE VALLEY...

LAT...LON 3291 11289 3338 11252 3365 11214 3354 11166
      3327 11145 3285 11189 3271 11207 3272 11214
      3268 11215 3266 11219 3263 11219 3249 11238
      3250 11248
TIME...MOT...LOC 0005Z 203DEG 36KT 3317 11214

WATERS
Local storm report, Aug 3, 5:41 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
541 PM MST WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     1 N GILA BEND           32.96N 112.68W
08/03/2011  M58 MPH          MARICOPA           AZ   AWOS

&&

LEINS
Special weather statement, Aug 3, 5:45 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST WED AUG 3 2011

AZZ023-027-028-040130-
MARICOPA AZ-PINAL AZ-
545 PM MST WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 630 PM MST

AT 541 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF LAVEEN...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   LAVEEN...
   SOUTH PHOENIX... AHWATUKEE AND  SKY HARBOR AIRPORT...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3350 11197 3324 11187 3318 11222 3338 11231
TIME...MOT...LOC 0045Z 249DEG 8KT 3332 11217

WOODALL
Special weather statement, Aug 3, 6:13 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
613 PM MST WED AUG 3 2011

AZZ022-023-027-040200-
MARICOPA AZ-
613 PM MST WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 700 PM MST

AT 609 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF COTTON CENTER...MOVING NORTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 85 BETWEEN BUCKEYE AND COTTON CENTER...

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3338 11254 3319 11235 3305 11268 3320 11280
TIME...MOT...LOC 0113Z 236DEG 10KT 3317 11265

WOODALL

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:07 PM MSTSpecial Weather StatementPSRMaricopa38 min
Aug 3, 5:39 PM MSTSevere Thunderstorm WarningPSRMaricopa66 min
Aug 3, 5:42 PM MSTDust Storm WarningPSR66 min
Aug 3, 5:45 PM MSTSpecial Weather StatementPSRMaricopa45 min
Aug 3, 5:58 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 3, 6:25 PM MSTSpecial Weather StatementPSR50 min
Aug 3, 6:46 PM MSTSpecial Weather StatementPSR44 min
Aug 3, 6:50 PM MSTSevere Thunderstorm WarningPSRMaricopa40 min
Aug 3, 7:20 PM MSTSpecial Weather StatementPSR40 min
Aug 3, 7:33 PM MSTSpecial Weather StatementPSRMaricopa42 min
Aug 3, 7:35 PM MSTSpecial Weather StatementPSR40 min
Aug 3, 7:42 PM MSTSpecial Weather StatementPSR48 min
Aug 3, 8:04 PM MSTSpecial Weather StatementPSRMaricopa41 min
Aug 3, 8:15 PM MSTSpecial Weather StatementPSR45 min
Aug 3, 8:29 PM MSTSevere Thunderstorm WarningPSRMaricopa46 min
Aug 3, 8:31 PM MSTAreal Flood AdvisoryPSRMaricopa119 min
Aug 3, 9:06 PM MSTSpecial Weather StatementPSRMaricopa39 min
Aug 3, 9:16 PM MSTSpecial Weather StatementPSR44 min
Aug 3, 9:48 PM MSTSpecial Weather StatementPSRMaricopa42 min
Aug 3, 10:11 PM MSTSevere Thunderstorm WarningPSRMaricopa30 min

Nearby

Special Weather Statements in Arizona, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.